Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A mean value formula for the spin group

Author: Lawrence Verner
Journal: Proc. Amer. Math. Soc. 50 (1975), 68-72
MSC: Primary 10C30; Secondary 12A85
MathSciNet review: 0382168
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An adelic mean value formula is proved for two-connected algebraic homogeneous spaces, generalizing Siegel's formula in the geometry of numbers. The case of the spin group acting on the generalized sphere furnishes an example. The procedure consists in applying Galois cohomological techniques to the method of Ono.

References [Enhancements On Off] (What's this?)

  • [1] A. Borel and J.-P. Serre, Théorèmes de finitude en cohomologie galoisienne, Comment. Math. Helv. 39 (1964), 111-164. MR 31 #5870. MR 0181643 (31:5870)
  • [2] M. Kneser, Hasse principle for $ {H^1}$ of simply connected groups, Proc. Sympos. Pure Math., vol. 9, Amer. Math. Soc., Providence, R. I., 1966, pp. 159-163. MR 36 #3788. MR 0220736 (36:3788)
  • [3] T. Ono, A mean value theorem in adele geometry, J. Math. Soc. Japan 20 (1968), 275-288. MR 37 #6286. MR 0230726 (37:6286)
  • [4] C. L. Siegel, A mean value theorem in geometry of numbers, Ann. of Math. (2) 46 (1945), 340-347. MR 0012093 (6:257b)
  • [5] A. Weil, Adeles and algebraic groups, Institute for Advanced Study, Princeton, N. J., 1966. MR 6, 257.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10C30, 12A85

Retrieve articles in all journals with MSC: 10C30, 12A85

Additional Information

Keywords: Homogeneous space, quadratic form, algebraic group, Tamagawa number
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society